# SDR QXEA2014121101058

- Difficulty date: December 6, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK CORRODED.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-15, PROCEDURE 6H-J, SRM 51-42-05, STEP D, AND DWG NR 85361551 REV-B.
